# SDR 07FDEA03241

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6520840
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR STRUCTURE, UPPER BEAM CAP HAS MULTIPLE DRILL HOLES   UNDER REMOVED SEAT TRACK STA 1166, RBL 25.  INSTALLED TWO FREEZE PLUGS IN  1166 FLOORBEAM.  PLUG TWO HOLES IN 1166 FLOORBEAM.  DRILLED TWO HOLES IN 1166 FLOORBEAM.  DRILLED TWO TO BLUE PRINT SIZE IN FREEZE PLUG.  IN REF TO EA 7-5310-113070.  THIS IS CLASSIFIED AS A MINOR REPAIR.
